Global λ-Stability of One Nonautonomous Quasilinear Second-Order Equation

Authors

  • I. E. Vitrychenko

Abstract

We establish sufficient conditions for the λ-stability of the trivial solution of one quasilinear differential equation of the second order.

Published

25.09.2002

Issue

Section

Research articles

How to Cite

Vitrychenko, I. E. “Global λ-Stability of One Nonautonomous Quasilinear Second-Order Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 9, Sept. 2002, pp. 1172-89, https://umj.imath.kiev.ua/index.php/umj/article/view/4157.